RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1970, Volume 34, Issue 3  


Algebraic construction and properties of Hermitian analogs of $K$-theory over rings with involution from the viewpoint of Hamiltonian formalism. applications to differential topology and the theory of characteristic classes. II
S. P. Novikov
475
Homotopy invariants of nonsimply connected manifolds. I. Rational invariants
A. S. Mishchenko
501
On the motif of a cubic hypersurface
A. M. Shermenev
515
Stability criteria for the action of a semisimple group on a factorial manifold
V. L. Popov
523
Induced rings and the reduction of fields of Abelian modular functions
I. I. Pyatetskii-Shapiro
532
On approximation in the mean on curves in the complex plane by polynomials with integer coefficients
S. Ya. Al'per, I. Yu. Vinogradova
547
Approximation of functions of $n$ variables by quasipolynomials
Yu. A. Brudnyi
564
On classification and representation of infinitely differentiable functions
G. V. Badalyan
584
On systems of convergence for $l_p$
E. M. Nikishin
621
On quadrature formulas with smallest bound for the remainder on certain classes of functions. II
G. K. Lebed'
639
The problem of spectral synthesis for operators with point spectrum
A. S. Markus
662
Existence theorems on optimizing functions for optimal systems with distributed parameters
V. I. Plotnikov
689
Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019